# SDR SWI2025F00304

- Difficulty date: January 10, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND GOUGES NOTED ON PAX DOOR HINGE HALF (FUS SIDE) ON 12TH LUG (MARKED)      (C-CHECK RO 3/5/2025)    REPAIRED PASSENGER DOOR HINGE (FUSELAGE SIDE) REF MHIRJ REO 670-53-21-582 REV -G DATED: 2024-02-18 REPAIR TYPE I. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
